# SDR 2007FA0000030

- Difficulty date: December 15, 2006
- Submitted: January 10, 2007
- Operation: General aviation
- Aircraft: N3845L
- Make and model: Beech 95-B55
- Aircraft serial: TC2378
- Engine: Cont IO470*
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 83D59
- Condition: Failed
- Location: Cabin Heater
- Component: Heater, Janitrol
- Component part number: 81D943
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THERMOSTAT WORKING, BUT FUEL SOLENOID NOT STOPPING FUEL DELIVERY EVEN WITH POWER TO VALVE DISTUPTED.  CABIN HEATER ONLY SHUTDOWN WHEN OVERHEAT SWITCH OPENED.  VALVE INFO:  MODEL NR 4400B.
